# SDR ABXA030182

- Difficulty date: May 28, 2003
- Submitted: May 30, 2003
- Operation: Air carrier
- Aircraft: N948AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47065
- Aircraft time: 58,157 hours, 58,334 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 25866878
- Part serial: 0601213
- Condition: Defective
- Location: Autopilot
- Part time: 975 hours, 1,063 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AUTOPILOT ROLLED INTO A 30 DEGREES LEFT BANK UNCOMMANDED.  REPLACED THE ROLL AXIS COMPUTER.  SYSTEM OPS CHECKED GOOD IAW DC-9 MM 22-10-00.
